I’ve been eating metformin for 10 years now and I find this. Anyone else heard of this? So I start getting B12 shots…not one doctor tells me metformin reduces b12. I just had bronchitis…and I ask my doctor for a Z pack….he recommends levanquin….ok…I take it..after three days the side effect sets in….get this…it attacks your. Achilles’ tendons where you can hardly walk. So another drug to combat that…how long I ask…two weeks he says. Just saying…..don’t trust all these doctors. Oh by the way, my doctor says, be sure to tell your diabetic doctor you’re allergic to Levanquin. Holy shit. Really? God help us all.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s